Asymptotic behaviors of fundamental solution and its derivatives to fractional diffusion-wave equations
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Let $p(t,x)$ be the fundamental solution to the problem $$ \partial_{t}^{\alpha}u=-(-\Delta)^{\beta}u, \quad \alpha\in (0,2), \, \beta\in (0,\infty). $$ If $\alpha,\beta\in (0,1)$, then the kernel $p(t,x)$ becomes the transition density of a L\'evy process delayed by an inverse subordinator. In this paper we provide the asymptotic behaviors and sharp upper bounds of $p(t,x)$ and its space and time fractional derivatives $$ D_{x}^{n}(-\Delta_x)^{\gamma}D_{t}^{\sigma}I_{t}^{\delta}p(t,x), \quad \forall\,\, n\in\mathbb{Z}_{+}, \,\, \gamma\in[0,\beta],\,\, \sigma, \delta \in[0,\infty), $$ where $D_{x}^n$ is a partial derivative of order $n$ with respect to $x$, $(-\Delta_x)^{\gamma}$ is a fractional Laplace operator and $D_{t}^{\sigma}$ and $I_{t}^{\delta}$ are Riemann-Liouville fractional derivative and integral respectively.
Abstract
Let $p(t,x)$ be the fundamental solution to the problem $$ \partial_{t}^{\alpha}u=-(-\Delta)^{\beta}u, \quad \alpha\in (0,2), \, \beta\in (0,\infty). $$ If $\alpha,\beta\in (0,1)$, then the kernel $p(t,x)$ becomes the transition density of a L\'evy process delayed by an inverse subordinator. In this paper we provide the asymptotic behaviors and sharp upper bounds of $p(t,x)$ and its space and time fractional derivatives $$ D_{x}^{n}(-\Delta_x)^{\gamma}D_{t}^{\sigma}I_{t}^{\delta}p(t,x), \quad \forall\,\, n\in\mathbb{Z}_{+}, \,\, \gamma\in[0,\beta],\,\, \sigma, \delta \in[0,\infty), $$ where $D_{x}^n$ is a partial derivative of order $n$ with respect to $x$, $(-\Delta_x)^{\gamma}$ is a fractional Laplace operator and $D_{t}^{\sigma}$ and $I_{t}^{\delta}$ are Riemann-Liouville fractional derivative and integral respectively.
참고문헌 (37)
- M. Abramowitz, "Handbook of Mathematical Functions: with formulas, graphs, and mathematical tables" (1972), Courier Dover Publications
- G. E. Andrews, "Special Functions" (1999), Cambridge University Press
- V. V. Anh, "Spectral analysis of fractional kinetic equations with random data", J. Statist. Phys, 104(5-6), pp.1349~1387 (2001)
- B. L. J. Braaksma, "Asymptotic expansions and analytic continuations for a class of barnes-integrals", Compositio Math, 15, pp.239~341 (1964)
- Z.-Q. Chen, "Fractional time stochastic partial differential equations", Stochastic Process. Appl, 125(4), pp.1470~1499 (2015)
- Z.-Q. Chen, "Space-time fractional diffusion on bounded domains", J. Math. Anal. Appl, 393(2), pp.479~488 (2012)
- P. Cl´ement, "Schauder estimates for equations with fractional derivatives", Trans. Amer. Math. Soc, 352(5), pp.2239~2260 (2000)
- P. Cl´ement, "Quasilinear evolutionary equations and continuous interpolation spaces", J. Differential Equations, 196(2), pp.418~447 (2004)
- S. D. Eidelman, "Kochubei, Analytic methods in the theory of differential and pseudo-differential equations of parabolic type" (2004), Birkh¨auser Verlag
- S. D. Eidelman, "Cauchy problem for fractional diffusion equations", J. Differential Equations, 199(2), pp.211~255 (2004)
- R. Gorenflo, "Mapping between solutions of fractional diffusion-wave equations", Fract. Calc. Appl. Anal, 3(1), pp.75~86 (2000)
- A. Hanyga, "Multidimensional solutions of space-time-fractional diffusion equations", R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci, 458(2020), pp.933~957 (2002)
- S. Jo, "Precise asymptotic approximations for kernels corresponding to L´evy processes", Potential Anal, 40(3), pp.203~230 (2014)
- A. A. Kilbas, "H-transforms: Theory and Applications" (2004), CRC Press
- I. Kim, "A generalization of the Littlewood-Paley inequality for the fractional Laplacian (−∆)α", 2, 2012, pp.388(1), 175~190
- I. Kim, "Parabolic Littlewood-Paley inequality for φ(−∆)-type operators and applications to stochastic integro-differential equations", Adv. Math, 249, pp.161~203 (2013)
- I. Kim, "An Lq(Lp)-theory for the time fractional evolution equations with variable coefficients", arXiv preprint arXiv:1505.00504, ~ (2015)
- I. Kim, "An Lq(Lp)-theory for parabolic pseudo-differential equations, Calder´onZygmund approach", arXiv preprint arXiv:1503.04521, ~ (2015)
- I. Kim, "Parabolic BMO estimates for pseudo-differential operators of arbitrary order", J. Math. Anal. Appl, 427(2), pp.557~580 (2015)
- A. N. Kochubei, "Asymptotic properties of solutions of the fractional diffusion-wave equation", Fract. Calc. Appl. Anal, 17(3), pp.881~896 (2014)
- N. V. Krylov, "Stochastic Partial Differential Equations and Applications-VII", pp.179~191 (2006)
- Z. Li, "Asymptotic estimates of solutions to initialboundary-value problems for distributed order time-fractional diffusion equations", Fract. Calc. Appl. Anal, 17(4), pp.1114~1136 (2014)
- M. Magdziarz, "Asymptotic properties of Brownian motion delayed by inverse subordinators", Proc. Amer. Math. Soc, 143(10), pp.4485~4501 (2015)
- F. Mainardi, "Nonlinear Waves in Solids", pp.93~97 (1995)
- M. M. Meerschaert, "Stochastic solutions for fractional wave equations", Nonlinear Dynam, 80(4), pp.1685~1695 (2015)
- R. Metzler, "Anomalous diffusion and relaxation close to thermal equilibrium: a fractional fokker-planck equation approach", Phys. Rev. Lett, 82(18), pp.3563~ (1999)
- R. Metzler, "Boundary value problems for fractional diffusion equations", Phys. A, 278(1-2), pp.107~125 (2000)
- R. Metzler, "The random walk’s guide to anomalous diffusion: a fractional dynamics approach", Phys. Rep, 339(1), pp.1~77 (2000)
- R. Metzler, "The restaurant at the end of the random walk: recent developments in the description of anomalous transport by fractional dynamics", J. Phys. A, 37(31), pp.161~208 (2004)
- I. Podlubny, "Fractional Differential Equations: an introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications, volume 198" (1998), Academic press
- A. P. Prudnikov, "Integrals and Series: Special Functions, volume 2" (1998), CRC Press
- K. Sakamoto, "Initial value", boundary value problems for fractional diffusion-wave equations and applications to some inverse problems, 2011, pp.382(1), 426~447
- S. G. Samko, "Gordon and Breach" (1993), Gordon and Breach
- W. Schneider, "Fractional diffusion and wave equations", J. Math. Phys, 30(1), pp.134~144 (1989)
- E. M. Stein, "Introduction to Fourier Analysis on Euclidean Spaces, volume 1" (1971), Princeton university press
- J. van Neerven, "Stochastic maximal lp-regularity", The Annals of Probability, 40(2), pp.788~812 (2012)
- R. Zacher, "Maximal regularity of type Lp for abstract parabolic Volterra equations", J. Evol. Equ, 5(1), pp.79~103 (2005)
